# SDR USAASB98064

- Difficulty date: March 15, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N342US
- Make and model: Boeing 737301
- Aircraft serial: 23511
- System (JASC): 3417 · Air Data Computer
- Part: Line
- Condition: Loose
- Location: Nr 2 Adc
- Stage of operation: CL
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

IAH - FLT1840 - SHORTLY AFTER TAKEOFF, AT APPROXIMATELY 400 FEET, THE FIRST OFFICERS AIRSPEED INDICATOR AND ALTIMETER BECAME UNRELIABLE.  CAPTAINS SIDE WAS OPERATIONAL ALONG WITH THE STANDBY INSTRUMENTS.  FLIGHT RETURNED TO FIELD AT IAH AND LANDED WITHOUT FURTHER INCIDENT.  (M)
